Addiction: Substance Abuse Community
Tramadol
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tramadol

Hey Everyone, I was hoping for some information about Ultram/Tramadol. I was prescribed Tramadol today as a substitute for percocet. This seems to be some confusing medication. The horror stories have made me a bit fearfull. My situation is this; I was addicted to heroin for nearly ten years and had been clean for the last 6 years. About three months ago I was in an auto accident. I have been suffering terrible neck/spine pain since. Immediately after the accident, my orthopaedic doctor put me on percocet. When they run out, I supplement with oxymorphone (opana) or oxycontin. The doses I have been taking daily are very low (30-40mgs) but if I do not have them I do experience withdrawal symptoms (I believe I am a bit more sensitive to them because of my previous addiction). I want to get off everything now while its still short term but I cant seem to do it because of the discomfort of the withdrawal. My question is this;if I take this Tramadol (50 mg pills) for the next few days, will it make it easier to get off the opiates? And will I have withdrawal from the Tramadol if I only use it in low doses for a short time? Any information would be greatly appreciated. At this time I am prepared to deal with my pain with no medication at all to avoid the horror of addiction. I spent so many years trying to get out from under heroin and i need to catch this situation I am in now because its starting to feel all too familiar and I know exactly where its going.
Tags: tramadol
Related Discussions
2 Comments Post a Comment
Blank
Avatar_f_tn
Hi!  I'm glad you posted.  Many people experience this.  They are given tram after an addiction to opiates in their past.  Me for one!!!  I have been off tram for 111 days now, and it was horrible to get off of it.  

To answer your question.  Tram is so similar to an opiate, you will just "switch over" to it from the percocet.  Then when you stop the tram after a few days, your withdrawals will start.  Tramadol is the devil.  I would never advise anyone to take it!

Blank
199177_tn?1332183097
most likely all you are going to do buy taking tram is postponing your wds not to mention as tramhater says tramadol is VERY addicting and nasty to withdraw from not to mention using one drug to get off another is keeping you in the addictive cycle
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
Avatar_f_tn
Blank
motye51
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
2083449_tn?1381358308
Blank
Sonrissa
NV
6463448_tn?1405130767
Blank
msdelight
Bangor, ME
4810126_tn?1408016185
Blank
EvolverU
Boston, MA